Your search returned 300 results. Subscribe to this search

|
101. Annals of Probability : Vol. 19 (3-4), 1991 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1991Availability: Copies available for loan: IASRI Library [DAV] (1).

102. Annals of Probability : Vol. 20 (1-2), 1992 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1982Availability: Copies available for loan: IASRI Library [DAV] (1).

103. Annals of Probability : Vol. 20 (3-4), 1992 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1992Availability: Copies available for loan: IASRI Library [DAV] (1).

104. Annals of Probability : Vol. 21 (1-2), 1993 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1993Availability: Copies available for loan: IASRI Library [DAV] (1).

105. Annals of Probability : Vol. 21 (3), 1993 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1993Availability: Copies available for loan: IASRI Library [DAV] (1).

106. Annals of Probability : Vol. 21 (4), 1993 [Bound Journal]

by Davis, B. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1993Availability: Copies available for loan: IASRI Library [DAV] (1).

107. Annals of Probability : Vol. 22 (1-2), 1994 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1994Availability: Copies available for loan: IASRI Library [PIT] (1).

108. Annals of Probability : Vol. 22 (3-4), 1994 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1994Availability: Copies available for loan: IASRI Library [PIT] (1).

109. Annals of Probability : Vol. 23 (1-2 ), 1995 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1995Availability: Copies available for loan: IASRI Library [PIT] (1).

110. Annals of Probability : Vol. 23 (3-4), 1995 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1995Availability: Copies available for loan: IASRI Library [PIT] (1).

111. Annals of Probability : Vol. 24 (1-2 ), 1996 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1996Availability: Copies available for loan: IASRI Library [PIT] (1).

112. Annals of Probability : Vol. 24 (3-4), 1996 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Institute of Mathematical Statistics 1996Availability: Copies available for loan: IASRI Library [PIT] (1).

113. Annals of Probability : Vol. 25 (1-2 ), 1997 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1997Availability: Copies available for loan: IASRI Library [PIT] (1).

114. Annals of Probability : Vol. 25 (3-4 ), 1997 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1997Availability: Copies available for loan: IASRI Library [PIT] (1).

115. Annals of Probability : Vol. 6 , 1978 [Bound Journal]

by Billingsley, P. (Ed).

Type: book Book Publisher: U.S.A Institute of Mathematical Statistics 1978Availability: Copies available for loan: IASRI Library [BIL] (1).

116. Annals of Probability : Vol. 7 (1-6), 1979 [Bound Journal]

by Dudley, R.M. (Ed).

Type: book Book Publisher: U.S.A Institute of Mathematical Statistics 1979Availability: Copies available for loan: IASRI Library [DUD] (1).

117. Annals of Probability : Vol. 8 (1-3 ), 1980 [Bound Journal]

by Dudley, R.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1980Availability: Copies available for loan: IASRI Library [DUD] (1).

118. Annals of Probability : Vol. 8 , 1980 [Bound Journal]

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1980Availability: Copies available for loan: IASRI Library (1).

119. Annals of Probability : Vol. 9 (4-6), 1981 [Bound Journal]

by Dudley, R.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1981Availability: Copies available for loan: IASRI Library [DUD] (1).

120. Annals of Statistics : Vol. 1 (1-6), 1973 [Bound Journal]

by Olkin, I. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1973Availability: Copies available for loan: IASRI Library [OLK] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.